On behaviour of non-negative weak solutions of parabolic equations at the boundary
Colloquium Mathematicum, Tome 25 (1972) no. 1, pp. 127-134
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_25_1_127_134,
author = {J. Chabrowski},
title = {On behaviour of non-negative weak solutions of parabolic equations at the boundary},
journal = {Colloquium Mathematicum},
pages = {127--134},
year = {1972},
volume = {25},
number = {1},
doi = {10.4064/cm-25-1-127-134},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-25-1-127-134/}
}
TY - JOUR AU - J. Chabrowski TI - On behaviour of non-negative weak solutions of parabolic equations at the boundary JO - Colloquium Mathematicum PY - 1972 SP - 127 EP - 134 VL - 25 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-25-1-127-134/ DO - 10.4064/cm-25-1-127-134 LA - en ID - 10_4064_cm_25_1_127_134 ER -
%0 Journal Article %A J. Chabrowski %T On behaviour of non-negative weak solutions of parabolic equations at the boundary %J Colloquium Mathematicum %D 1972 %P 127-134 %V 25 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-25-1-127-134/ %R 10.4064/cm-25-1-127-134 %G en %F 10_4064_cm_25_1_127_134
J. Chabrowski. On behaviour of non-negative weak solutions of parabolic equations at the boundary. Colloquium Mathematicum, Tome 25 (1972) no. 1, pp. 127-134. doi: 10.4064/cm-25-1-127-134
Cité par Sources :